# SDR CA050831002

- Difficulty date: August 3, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,937 hours
- Engine: Allsn 250C20C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT'S POST FLIGHT INSPECTION A CRACK WAS DETECTED IN THE LOWER SKIN OF MAIN ROTOR BLADE NR 1.  THE CRACK IS LOCATED 11' FROM THE INBOARD END (ROOT FITTING) OF THE BLADE, AND 3' AFT OF THE LEADING EDGE.  THE CRACK WAS 3' LONG AND WITHIN 1' OF THE TRAILING EDGE.
